Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
SHARP ESTIMATES FOR THE POLYNOMIAL APPROXIMATION IN WEIGHTED SOBOLEV SPACES
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2015
Языканглийский
  • Даутов Рафаил Замилович, автор
  • Тимербаев Марат Равилевич, автор
  • Библиографическое описание на языке оригинала Dautov R.Z, Timerbaev M.R., Sharp estimates for the polynomial approximation in weighted Sobolev spaces//Differential Equations. - 2015. - Vol.51, Is.7. - P.886-894.
    Аннотация We obtain sharp estimates for the accuracy of the best approximation of functions by algebraic polynomials on an interval, the half-line, and the entire line in weighted Sobolev spaces with Jacobi, Laguerre, and Hermite weights, respectively. We show that the orthogonal polynomials associated with these weights form orthogonal bases in the respective weighted Sobolev spaces. We obtain sharp estimates of Markov?Bernstein type
    Ключевые слова Sharp estimate, polynomial approximation, weighted Sobolev space, estimate of Markov?Bernstein type, orthogonal polynomial
    Название журнала Differential Equations
    URL http://www.scopus.com/inward/record.url?eid=2-s2.0-84939177234&partnerID=40&md5=e20167d7d313671dd6f9b819fdcc6f2a
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=136142

    Полная запись метаданных